# SDR RAIA990814

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3444 · Ground Proximity System
- Part: Radar Alt
- Part number: 6222855001
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7300 - STL - RADAR ALT INOPERATIVE.  MAINTENANCE REPLACED RADAR ALT.  (M)
